# SDR SWAA2022030175791

- Difficulty date: December 22, 2018
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N730SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27862
- Aircraft time: 69,470 hours, 40,669 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Part number: 111A1301U5
- Condition: Cracked
- Location: Ecs Bay Lh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

45 DEGREE ATTACH ANGLE FWD SIDE OF STA 663 L/H VAPOR BARRIER WEB CRACKED / P/N FOR 663 VAPOR BARRIER STIFFNERS 45 DEGREE 111A1301U5 IAW BOEING DWG 111A10001 REV F LOCATED AND DRILLED 45 DEGREE STIFFNER IAW BOEING DWG 111A1001 REV F; INSTALLED 45 DEGREE STIFFNER 663 VAPOR BARRIER IAW BOEING DWG 111A1001 REV F
